# SDR N6WA20140617002

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,222 hours, 16,479 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LT ENG IIT FLAGGING RED & OVER TEMPED.  PERFORMED FIM TASK IAW CRJ700 72-00-00, NO FAULTS NOTED AT THIS TIME.  OK FOR SERVICE.
